The point vortex model for the Euler equation

Geldhauser, C. orcid.org/0000-0002-9997-6710 and Romito, M. (2019) The point vortex model for the Euler equation. AIMS Mathematics, 4 (3). pp. 534-575.

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2019 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0).
Keywords: point vortex system; Euler equation; Gibbs measures; limit theorems and deviations; generalized SQG
Dates:
  • Accepted: 15 May 2019
  • Published (online): 29 May 2019
  • Published: 29 May 2019
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 26 Feb 2020 15:31
Last Modified: 26 Feb 2020 19:34
Status: Published
Publisher: American Institute of Mathematical Sciences (AIMS)
Refereed: Yes
Identification Number: https://doi.org/10.3934/math.2019.3.534
Related URLs:

Share / Export

Statistics